A month in a half ago I tool an antibiotic and woke up the next day with stomach aches and loose stools. I have seen quite a few doctors in the last month and a half who gave me several antibiotics. Which all made me feel 20 times worse. After the last antibiotic I was left with severe intestional gas, bloating and just pain oh and a hot feeling in my intestines. I finally seen my gi doctor and he prescribed xifixan 1200mg for seven days. After the first two days I did start to feel a little better though the bloating and gas became really bad on the fifth day. Since I was finished the xifixan ten days ago I still have the worst bloating and gas in my intestines. My stools vary from day to day some days they look normal others they look like I am constipated. A few days ago I finally seen a new go doctor he thinks I have sibo but he says with all the antibiotics I have been taking he does not want to give me anything until the antibiotic effects wear off. He advised me to start a probiotic to see if my body can restore the beneficial bacteria in my intestines on its own. I did start the probiotc three days ago and now I feel as though I am getting a little worse, my body just feels like ####. The bloating and gas feel a little worse too and my eyes burn. Can the probiotc make me worse? the Dr did say that the probiotic I am taking is exactly what I need. I am so scared that all the same old feeling are going to come back, I have been through a roller coaster ride the last month and just want it to end already. I just want to get rid of all the bloating and gas and feel normal again. I have every test under the sun and all normal. The breath test the Dr did say I had to wait because of all the antibiotics I had taken, 5 different really strong ones from regular doctors who did not even know why they were giving them to me for. I do not recheck with my doctor for another month now.